# SDR DU4R2006295

- Difficulty date: March 20, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 660-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MULTIPLE SCREW HOLES, DOUBLED DRILLED SCREWS AND CORROSION O/B EDGE OF FWD CARGO COMPT TRANSITION PANEL RT SIDE.  REMOVED CORROSION IAW B757 SRM 51-10-02.  100% MATERIAL LOSS.  RECEIVED AND INSTALLED NEW PANEL P/N 143N5366-81.  INSTALLED IAW B757 SRM 51-40-02 ON OPERATION NR 170.
